# SDR SWAA2022020813659

- Difficulty date: January 11, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GUSSET ON FWD SIDE OF BS-500D FRAME; STR-19L. / REMOVED AND REPLACED BROKEN GUSSET ON FWD SIDE OF BS-500D; STR-19L; I.A.W SRM 51-40-05-0G-0; AND SRM 51-40-02-0G-0; PARA. 4 AND PARA. 7; AND BAC DWG 143A7902
